MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR MULTI-DOSE VIAL ACCESS SPIKE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR MULTI-DOSE VIAL ACCESS SPIKE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number MS990
Medical Device Problem Codes Corroded (1131); Melted (1385); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not known to be available for evaluation; however, it has been requested.The investigation is pending.
 
Event or Problem Description
The event involved a clave® connector multi-dose vial access spike where the customer reported that the item is corroded, it is melting plastic, and it happened multiple times.There was unknown patient involvement and unknown adverse events.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review could not be reviewed due to the unknown lot number.

Brand Name
CLAVE® CONNECTOR MULTI-DOSE VIAL ACCESS SPIKE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21378745
Report Number9617594-2025-00286
Device Sequence Number8598669
Product Code FMI
UDI-Device Identifier00887709058415
UDI-Public00887709058415
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS990
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown